MathSciNet Relay Station
MathSciNet bibliographic data
MR508841 53C99 (53A40)
Barbosa, João Lucas; do Carmo, Manfredo A proof of a general isoperimetric inequality for surfaces. Math. Z. 162 (1978), no. 3, 245–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement